# SDR FOTR2107117579

- Difficulty date: April 20, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,292 hours, 20,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT HAS DENTED FRAME AT LT BS 1500, BETWEEN STRINGERS 25L AND 27L.  CUT OUT DAMAGED AREAS, FABRICATED REPAIR "J" DOUBLER, AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-07, FIG 201, REPAIR 5.
